Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 21, Number 2

All articles in this issue are freely accessible.

Solar heating of a rotating solid cylinder
W. E. Olmstead and S. Raynor.
Quart. Appl. Math. 21 (1963), 81-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99959
Singular cases in the optimum design of frames
George J. Megarefs and Philip G. Hodge Jr..
Quart. Appl. Math. 21 (1963), 91-103
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 152358
The synthesis of infinite lines
C. B. Sharpe.
Quart. Appl. Math. 21 (1963), 105-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 153299
Oscillations of a pendulum under parametric excitation
Raimond A. Struble.
Quart. Appl. Math. 21 (1963), 121-131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 153149
On the solution of a non-linear parabolic equation with a floating boundary arising in a problem of plastic impact of a beam
Thomas C. T. Ting.
Quart. Appl. Math. 21 (1963), 133-150
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 153176
On variational principles in thermoelasticity and heat conduction
G. Herrmann.
Quart. Appl. Math. 21 (1963), 151-155
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 161512
The solution of the heat equation subject to the specification of energy
J. R. Cannon.
Quart. Appl. Math. 21 (1963), 155-160
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 160437
A variational principle for nonlinear networks
Garrett Birkhoff.
Quart. Appl. Math. 21 (1963), 160-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 156706
An integral equation occuring in plasma oscillations
R. S. B. Ong.
Quart. Appl. Math. 21 (1963), 162-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 154675
A note on Hamilton’s equations and invariant imbedding
Richard Bellman and Robert Kalaba.
Quart. Appl. Math. 21 (1963), 166-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 156498

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website